Hi everyone,

This is the first time I have used a forum so please forgive me if I'm not giving enough info.. Ok so I'm 22 my partner and I have one child who was born when I was 16 since then my partner & I hadn't tried for a baby I had my injection in December 2012 & it was due to run out this month some time ((not sure on exact date)) I didn't go back for another because my partner & I are ready for number 2.. So we have been trying I had what I thought may have been my period about 3 weeks ago it was very red & heavy for a day and a half then it continued to be light & brown in colour for about 4-5 days after. Also now I have been feeling pains in my belly sometimes at night & having a little bit of clear stretchy discharge ((sorry maybe too much info)) also lost my appetite when I eat I feel like I want to vomit ((only at dinner time)) my nipples are a little tender & the occasional migraine,, so I am wondering if it is even possible for me to be pregnant or if I'm feeling this way because I want to be pregnant or if it is the side effects of the depo running out
((Oh I also done a home pregnancy test yesterday morning it was neg but it might be too early to test))

Thank you